I have been going to a methadone clinic for approximately 6 months. It was expensive and my boyfriend paid for it so I had this wise idea to wean myself. I was being given 50 mg at the dosing station but when the nurse would turn her head I'd pour it in something and I've saved it up. 50mg was way too much for me, I was coming home and just couldn't keep my eyes open and pass out for the whole day! So I got myself down to 15mg. The nurse caught me last week so I am no longer going to the clinic. Now I don't know how slow to wean myself from 10mg. I know it's not a lot but I am in AGONY! I am going through full blown withdrawals, I can't sleep or eat much, my whole body hurts especially my back and emotionally I'm a mess! I cry easily and often, I have no interest in anything. It's hell! I can't function. I can't work, I don't even want to take showers and I'm a very clean person who's always cared about my appearance. I have called hotlines but they are all rehabs and I can't afford that! I just need to know how to wean, the best way. I am severely depressed and I want to see a psychiatrist but I have no insurance or money. My boyfriends pulling all the weight himself...He is on methadone as well but he's fine because he's not stopping now. So now I have about 300 mg and I haven't taken more than about 10mg for the last week. It's also hard to know how much i'm taking because the nurse puts water in it, I use a syringe type thing and try my best to get it right. I know I am in the wrong for being dishonest but it was so much money and I thought It was a good idea at the time. I am a zombie and I don't even remember what I used to be like before I used opiates. Do you have any weaning advice for me please? Would an antidepressant help at all if I found a clinic or something? The only thing that calms me down now is xanax but even still I'm a vegetable. I just want to know how many milligrams to go down at what rate, daily, weekly, etc. I'm scared and I feel sooooo alone. I am 25 years old if that helps and I'm 5'6 about 115lbs. I just want to cry forever. Any advice would be soooo appreciated. I have noone to talk to. Thank you.
HI welcome to the forum sound like your where a lot of people get with methadone ....traped
you need to go slow with your taper when you in the lower doses its harder in the lower dose
we can no longer post taper plans in the open forum its ageist the rules just know your not alone I have helped others get off this stuff and will be happy to help you I sent you a message
look in your e/mail I prefer to work one on one with people because know 2 withdrawals are the same coming off this stuff if you want my help just message me back good luck and God bless
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.